# SDR DHL2005786001

- Difficulty date: April 20, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: B7124
- Part serial: 549
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

NOTED LOSS OF B-HYD SYSTEM QUANTITY AS WELL STANDBY QUANTITY PERFORMED ABNORMAL PROCEDURE AFTER LANDING STANDBY QUANTITY WENT TO FULL.  FOUND B SYS QTY INDICATOR DEFECTIVE;  FOUND STANDBY QTY FULL REMOVED AND REPLACED B-SYS QTY INDICATOR IAW M/M 29-33-0 SERVICED QTY HYD IAW M/M 29-00.
